RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2004, Volume 76, Issue 4, Pages 632–634 (Mi mz580)  

This article is cited in 6 scientific papers (total in 6 papers)

Brief Communications

An Example of Jump from Chaos to Integrability in Magnetic Geodesic Flows

I. A. Taimanov

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

DOI: https://doi.org/10.4213/mzm580

Full text: PDF file (212 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2004, 76:4, 587–589

Bibliographic databases:

Received: 18.03.2004

Citation: I. A. Taimanov, “An Example of Jump from Chaos to Integrability in Magnetic Geodesic Flows”, Mat. Zametki, 76:4 (2004), 632–634; Math. Notes, 76:4 (2004), 587–589

Citation in format AMSBIB
\Bibitem{Tai04}
\by I.~A.~Taimanov
\paper An Example of Jump from Chaos to Integrability in Magnetic Geodesic Flows
\jour Mat. Zametki
\yr 2004
\vol 76
\issue 4
\pages 632--634
\mathnet{http://mi.mathnet.ru/mz580}
\crossref{https://doi.org/10.4213/mzm580}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2113040}
\zmath{https://zbmath.org/?q=an:1068.37019}
\elib{http://elibrary.ru/item.asp?id=14204325}
\transl
\jour Math. Notes
\yr 2004
\vol 76
\issue 4
\pages 587--589
\crossref{https://doi.org/10.1023/B:MATN.0000043489.36311.1b}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000224874900033}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-5044237364}


Linking options:
  • http://mi.mathnet.ru/eng/mz580
  • https://doi.org/10.4213/mzm580
  • http://mi.mathnet.ru/eng/mz/v76/i4/p632

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Butler L. T., “An optical Hamiltonian and obstructions to integrability”, Nonlinearity, 19:9 (2006), 2123–2135  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus
    2. Grinevich P. G., Santini P. M., “Newtonian dynamics in the plane corresponding to straight and cyclic motions on the hyperelliptic curve $\mu^2=\nu^n-1$, $n\in\mathbb Z$: ergodicity, isochrony and fractals”, Phys. D, 232:1 (2007), 22–32  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus
    3. Bolsinov A. V., Jovanović B., “Magnetic flows on homogeneous spaces”, Comment. Math. Helv., 83:3 (2008), 679–700  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    4. Gibbons G. W., Herdeiro C. A. R., Warnick C. M., Werner M. C., “Stationary metrics and optical Zermelo-Randers-Finsler geometry”, Phys. Rev. D, 79:4 (2009), 044022, 21 pp.  crossref  mathscinet  adsnasa  isi  scopus  scopus
    5. Kifer Yu., Large deviations and adiabatic transitions for dynamical systems and Markov processes in fully coupled averaging, Mem. Amer. Math. Soc., 201, no. 944, 2009, viii+129 pp.  mathscinet  isi
    6. I. A. Taimanov, “On first integrals of geodesic flows on a two-torus”, Proc. Steklov Inst. Math., 295 (2016), 225–242  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:350
    Full text:118
    References:101
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019